My 26 yr. old daughter took 200mgs Spirolactone for a yr for hormonal cystic acne. She stopped for 3 months due to being tired and burning stomach and sometimes feeling queasy off and on.She then started back on just 100mgs. It has been a miracle for her as she has tried everything, even accutane. My question is ...this is her second year on it and she occasionally drinks wine, and caffeine drinks. Not much water and she only drinks around 4ozs of water when taking her dosage. She doesn't seem dehydrate, but sometimes get a stomach virus feeling with gurgling etc and pain. Could this be hurting her stomach and possibly causing more problems? I wouldn't want her one day not be able to take it anymore or it hurt her in the long run. She doesn't have any problems with it otherwise. I tell her not to drink wine , but she does.
This is the kind of question that you absolutely must ask your daughter’s dermatologist. Or, more specifically, she should ask her dermatologist!! I wouldn’t dream of commenting without taking a full and complete medical history. Please have her go back if you’re concerned. Dr. I